# SDR IPXA2024121981955

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 31,069 hours, 20,261 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE 290 EICAS MSG IAS DISAGREE FOUND FO AIRSPEED 10KTS DIFFERENT THAN CAPTS AND ALT AND FO ALTIMETER OFF 250 FROM CAPTÂ€™S AND ALT SELECTED ALT AIRDATA ON FOÂ€™S SIDE AND ALL INDICATIONS T/S W/REF TO FIM 34-12 STEPS 1 AND 2 . FOUND RIGHT ADC FAULTED , CHANGED RIGHT ADC W/REF TO AMM 34-12-01. MCDP CURRENT FAULT ADC RIGHT COMPUTER CLEARED AND OPERATIONAL TESTS PASS. EEC FAULTS VERIFIED CAUSE BY ADC RIGHT FAILURE BY LEFT EEC D6 FAULT CODE REF AMM 73-21-00. ALL WORK PERFORMED BY CAT QUAILIFIED MECH. SYSYTEMS OK FOR SERVICE
